×

zbMATH — the first resource for mathematics

On the amount of information contained in a sequence of independent observations. (English) Zbl 0202.17802

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] I. Vajda: On the convergence of information contained in a sequence of observations. Proc. Coll. on Inf. Th., Debrecen (Hungary), Budapest 1969. · Zbl 0187.16903
[2] A. Rényi: On some basic problems of statistics from the point of view of information theory. Proc. Coll. on Inf. Th., Debrecen (Hungary), Budapest 1969.
[3] H. Chernoff: A measure of efficiency for tests of a hypothesis based on the sum of observations. Ann. Math. Stat. 23 (1952), 493-507. · Zbl 0048.11804
[4] I. Vajda: Limit theorems for total variation of Cartesian product measures. Studia Sci. Math. Hungarica · Zbl 0243.62034
[5] J. L. Doob: Stochastic processes. J. Willey, N. Y. 1953. · Zbl 0053.26802
[6] L. H. Koopmans: Asymptotic rate of discrimination for Markov processes. Ann. Math. Stat. 31 (1960), 982-994. · Zbl 0096.12603
[7] S. Bochner: Lectures on Fourier integrals. Princeton Univ. Press, 1959. · Zbl 0085.31802
[8] A. Perez: Notions généralisées d’incertitude, d’entropie et d’information du point de vue de la théorie de martingales. Trans. First Prague Conf. on Inf. Th., Prague 1957. · Zbl 0102.13204
[9] I. Csiszár: Information-type measures of difference of probability distributions and indirect observations. Studia Sci. Math. Hungarica 2 (1967), 299-318. · Zbl 0157.25802
[10] A. Rényi: On measures of entropy and information. Proc. 4th Berkeley Symp. on Prob. and Math. Stat., Berkeley, Vol. I, 547-561.
[11] O. Kraft D. Plachky: Bounds for the power of likelihood ratio tests and their asymptotic properties. · Zbl 0214.18003
[12] S. Kullback: Information theory and statistics. Willey, N. Y. 1959. · Zbl 0088.10406
[13] H. Chernoff: Large sample theory: Parametric case. Ann. Math. Stat 27 (1956), 1-22. · Zbl 0072.35703
[14] I. Vajda: Accumulation of information in case that sample variables depend on sample size. Studia Sci. Math. Hungarica
[15] Sanov: On large deviations probabilities of random variables. Mat. Sborník, N. S. 42 (1957), 11-44.
[16] R. R. Bahadur R. Ranga Rao: On deviations of the sample mean. Ann. Math. Stat. 31 (1960), 1015-1027. · Zbl 0101.12603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.